# SDR R61A2024050600198

- Difficulty date: April 21, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 17039575024
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FIXED PYLON FAIRING FOUND TO HAVE 4 CRACKED RIBS.  REMOVED AND REPLACED 3 RIBS AT RH AFT FIXED PYLON FAIRING IAW EMBRAER 175 SRM 51-43-01 AND SRM 51-42-01. 1 RIB WAS REPLACED W LOCAL MAN / MADE REPAIR PART IAW DWG 171-03478-001 AND INSTALLED IAW SRM 1-43-01 AND SRM 51-42-01.
